# SDR ORJA98321

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 19-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, CABIN EVACUATION LIGHTS AT ROWS 19-22 ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT RIGHT AFT OVERWING DOOR.  ALSO, CHECKED POWER TO BATTERY PACK, POWER OK.  REPAIRED WIRES AT ROWS 21 AND 22.  EMERGENCY LIGHT SYSTEM OPS CHECK GOOD.  (M)
